×

zbMATH — the first resource for mathematics

On non-negative solutions of quasilinear elliptic inequalities. (English. Russian original) Zbl 0937.35036
Izv. Math. 63, No. 2, 255-329 (1999); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 63, No. 2, 41-126 (1999).
The paper deals with the elliptic inequalities \[ Lu\equiv D_i(a^{ij}(x)D_ju) \geq F(x,u),\quad {\mathcal L}u\equiv a^{ij}(x)D_{ij}u\geq F(x,u). \] Various estimates for the solutions are given.

MSC:
35J15 Second-order elliptic equations
35J25 Boundary value problems for second-order elliptic equations
34A34 Nonlinear ordinary differential equations and systems, general theory
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI